MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012584-16
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Cardiogenic Shock (2262); Respiratory Failure (2484); Foreign Body In Patient (2687); Pericardial Effusion (3271)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that procedure was to treat a perforation in the ostial proximal left anterior descending (lad) and distal left main trunk (lmt) arteries.The 4.8x16m graftmaster covered stent was advanced to the target lesion and the stent was implanted; however, post deployment the shaft separated during removal in the aorta.The separated balloon was snared from the patient, which caused a clinically significant delay in treating a noted residual leak where the stent was implanted.The patient went into shock, respiratory failure and pericardial effusion was noted which required pericardiocentesis and an impella device.Another graftmaster stent was used to continue the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial report being filed, it was reported that the graftmaster device was difficult to position and stent appeared to be coming off the delivery system balloon.Therefore, the graftmaster stent was implanted in healthy tissue.Post deployment the shaft became separated and had to be snared.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported shaft separation was confirmed.The reported stent dislodgement could not be confirmed because the stent was not returned and the balloon was returned inflated.The reported difficult/delayed positioning could not be replicated, as it was related to the procedural context.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Factors that may contribute to difficult or delayed positioning include patient anatomy, disease state, pre-dilatation strategy, device placement technique, material properties, incorrect contrast mix, and device preparation.Based on the information provided, the cause of the reported difficult or delayed positioning could not be determined.The reported stent dislodgement and shaft separation appear related to the difficult/delayed positioning, as the device was reportedly moved back and forth through the vessel.This movement, combined with interaction with patient anatomy and/or procedural accessories, likely contributed to the stent dislodgement and shaft separation.The dislodged stent was deployed in healthy tissue, and the separated shaft portion was successfully snared.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears related to the operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
9519143996
MDR Report Key24524525
Report Number2024168-2026-00928
Device Sequence Number9746573
Product Code NIV
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number1012584-16
Device Catalogue Number1012584-16
Device Lot Number4112941
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale